MathSciNet Relay Station
MathSciNet bibliographic data
MR1271945 (95h:82015) 82B44 (33C90 82B31)
Forrester, P. J. Exact results and universal asymptotics in the Laguerre random matrix ensemble. J. Math. Phys. 35 (1994), no. 5, 2539–2551.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement